# SDR QXEA2023111300167

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,284 hours, 8,931 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Module
- Part number: 4505008G
- Part serial: 041737
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX. 300' AGL, THE APU FAILED. AT 400' ICASS MESSAGE APU FAIL MESSAGE ILLUMINATED. RETURNED TO FIELD. L;ANDING UNEVENTFUL. REMOVED FROM SERVICE. REF W/O 335965 TASK CARD: ECMP-APS2300 FMA R/R FOR WORK PERFORMED. REPLACED APU FUEL MODULE ASSY. RETURNED TO SERVICE.
